Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mmb522

Member
  • Posts

    41
  • Joined

  • Last visited

Reputation

0 Neutral
  1. It's now almost 24 hours since the initial incident and my left side is still super hot to the touch and red and blotchy and looks like I have broken blood vessels in my face. I talked to my doc and she's lowering my dose from 40 mg to 10mg for the rest of my first month but she said it's quite normal to have a 'lobster face' during the first 2 weeks. It's just that my face isn't red due to irritation or dry skin, it's an internal problem.
  2. I've been taking accutane for only 12 days now (40mg) and this afternoon someone made a joke and I got a bit embarrassed and I instantly started blushing. I could feel my face get redder and redder and hotter and hotter. Now, 8 hours later it still is red and hot and I can't stop it! I've tried a cold wash cloth and even icing it but nothing helps. Please, anyone help me so I don't end up with a red face permanently!!!!!!!!! I would also like to add that I've read the message boards about f
  3. I don't think that that is normal, I think you should definitely talk to your dermatologist.
  4. Hi guys, I'm on day 10 of accutane and my eyes have gone from super dry the past couple days to super watery and itchy. I'm not allergic to anything so it can't be allergy related. Has this happened to anyone else? Did you end up going back to having dry eyes or have they remained watery? Thanks in advance!
  5. I had this too!! I was on 80mgs and then I cut back to 40mg and the taste went away. Maybe it's because your dosage is too high???
  6. Thanks for all your replies. No scope won't help, I tried that and brushing my teeth, mints, gum.... and everything I tried would take on a metallic taste. I only had it yesterday, today it's fine (I also lowered my dosage) but it was so bad, the taste was making me want to throw up. I tried drinking lots of water, but again the water would taste like metal and I would want to puke. I also don't think it's from nosebleeds, i haven't gotten one and I'm only on Day 4 so I think that's highly
  7. I was wondering if I could do a facial mask at home on Accutane? One that will hopefully take off the dry flaky skin while I peel it off! Any suggestions??
  8. I don't think so. As long as you take your pill(s) with a meal in the general time everyday you should be fine.
  9. Hey guys, I'm only on Day 4 (80mgs) and I have a HORRIBLE metallic taste in my mouth I can't seem to get rid of. Has anyone heard of this? How long does it last? I'm only on my 4th day and i don't think I can last 5 months with this. Any insight would be helpful
  10. Hey syrup, I weigh 150lbs and started on 80mgs too. It seems like everyone starts on 40 so i was thinking that it was too high. How long have you been on it?
×